# SDR AALA202006249006

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 29,193 hours, 10,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, R3 SLIDE PRESSURE LOW, CIDS (CABIN INTERCOMM DATA SYSTEM) CAUTION LIGHT.  SERVICED R3 DOOR ASSIST BOTTLE TO FULL PRESSURE PER AMM 52-10-00, OKAY FOR SERVICE.
